# SDR SWI2025F00645

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 39,028 hours, 25,379 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL280, LEFT WINDSHIELD DEVELOPED SINGLE CRACK, FOLLOWED QUICKLY BY LEFT WINDSHIELD HEAT CAUTION, FOLLOWED BY TOTAL SHATTERING OF INNER CORE OF WINDSHIELD.   COMPLIED WITH QRH, NO PRESSURIZATION LOSS OCCURRED.  (FLIGHT 4788 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
